MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DXTEND SCREW LOCK D4.5X48MM; DELTA XTEND IMPLANTS : SCREWS

DEPUY ORTHOPAEDICS INC US DXTEND SCREW LOCK D4.5X48MM; DELTA XTEND IMPLANTS : SCREWS
Model Number 130790048
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inflammation (1932); Inadequate Osseointegration (2646)
Date of Event 03/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient previously had shoulder arthroplasty revision surgery from anatomic to reverse on (b)(6) 2018.They used a bio rsa bone graft on the glenoid side due to glenoid bone loss.This bone graft resorbed and subsequently the glenoid fixation failed and the glenoid components became loose.This resulted in dislocation.The implants have all be explanted and shoulder fusion procedure carried out.There were screws in the metaglene also, however i was unable to obtain the lot numbers as they were unreadable doi: (b)(6) 2018, dor: (b)(6) 2022, unknown shoulder.
 
Event or Problem Description
Additional information received indicated that there was no surgical delay.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DXTEND SCREW LOCK D4.5X48MM
Common Device Name
DELTA XTEND IMPLANTS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork IN
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14102109
Report Number1818910-2022-06644
Device Sequence Number17272001
Product Code KWS
UDI-Device Identifier10603295027874
UDI-Public10603295027874
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K120174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130790048
Device Catalogue Number130790048
Device Lot Number5273497
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2022
Supplement Date Received by Manufacturer05/16/2022
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE STD D38MM; DXTEND GLENOSPHERE STD D38MM; DXTEND HIGHMO PE CUP D38 +3MM; DXTEND HIGHMO PE CUP D38 +3MM; DXTEND MOD EPI 1 ECC RIGHT HA; DXTEND MOD EPI 1 ECC RIGHT HA; DXTEND SCREW LOCK D4.5X30MM; DXTEND SCREW LOCK D4.5X42MM; DXTEND SCREW LOCK D4.5X48MM; GLOBAL UNITE STD STEM SZ 12; GLOBAL UNITE STD STEM SZ 12; METAGLENE +15MM; METAGLENE +15MM; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER LOCKING SCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight68 KG